# SDR REXA2014090200854

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 15,416 hours, 15,171 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE UP & NOSE DOOR WARNINGS AFTER TAKEOFF.  NOSE GEAR DOWN, MAIN GEARS UP TIME INTERVAL 6 SEC.  GEAR LEVER WAS NOT MOVED WITHIN 30 SECONDS OF THE ORIGINAL SELECTION, MANUAL OPERATING SYS WAS NOT MOVED. LANDED AT 47,000 & MINIMAL DESCENT RATE.  R & R NLG SLIDING PISTON & AXLE ASSEMBLY IAW AMM 32-21-30, DUE TO DAMAGE TO PISTON.  PERFORMED EXTENSION & RETRACTION CHECK IAW AMM 32-30-00.  GEAR SWINGS SATISFACTORY REFERENCE NRWC N62201 FOR MAINTENANCE DETAILS.
